# SDR SWAA2019060633361

- Difficulty date: April 28, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A0040
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CORRODED AT RIVET TAIL AT BS. 960, STR. 25L.    REPAIRED PARTIAL STRINGER IAW SRM & DWG.
